Perdita dell'udito o tinnito causato da tappi per le orecchie militari CAEv2 3M?

Sono stati emessi tappi per le orecchie 3M Combat Arms mentre è stato distribuito in Iraq o in Afghanistan t

ra il 2003 e il 2015? Soffri di ipoacusia o acunitus?

Se tu o qualcuno che conosci hai servito come membro delle truppe alleate in Iraq o in Afghanistan tra il 2003 e il 2015 e gli è stato diagnosticato, o soffre di, perdita dell’udito o acuzio, dovresti contattarci immediatamente per una consultazione

Contact

Disclaimer

The information on this website is for general information purposes only. Nothing on this site should be taken as legal advice for any individual case or situation. This information is not intended to create, and receipt or viewing does not constitute an attorney-client relationship. Contacting us through this website, a chat message, telephone, or email does not create an attorney-client relationship. No attorney-client relationship will occur unless a written contract retaining counsel representing the class is executed by both counsel and each potential client.